UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
HIGH-DIMENSIONAL COVARIANCE MATRICES IN ELLIPTICAL DISTRIBUTIONS WITH APPLICATION TO SPHERICAL TEST Journal article
ANNALS OF STATISTICS, 2019,Volume: 47,Issue: 1,Page: 527-555
Authors:  Hu, Jiang;  Li, Weiming;  Liu, Zhi;  Zhou, Wang
Favorite  |  View/Download:10/0  |  Submit date:2019/01/17
Covariance Matrix  High-dimensional Data  Elliptical Distribution  Sphericity Test  
Multiple ray cluster rendering for interactive integral imaging system Journal article
Optics Express, 2013,Volume: 21,Issue: 8,Page: 10070-10086
Authors:  Shaohui Jiao;  Xiaoguang Wang;  Mingcai Zhou;  Weiming Li;  Tao Hong;  Dongkyung Nam;  Jin-Ho Lee;  Enhua Wu;  Haitao Wang;  Ji-Yeun Kim
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13